Revista Matemática Iberoamericana


Full-Text PDF (155 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 249–262
DOI: 10.4171/RMI/422

Published online: 2005-04-30

Quasinormal Families of Meromorphic Functions

Xuecheng Pang[1], Shahar Nevo[2] and Lawrence Zalcman[3]

(1) East China Normal University, Shanghai, China
(2) Bar-Ilan University, Ramat-Gan, Israel
(3) Bar-Ilan University, Ramat-Gan, Israel

Let $\mathcal{F}$ be a family of functions meromorphic on the plane domain $D$, all of whose zeros are multiple. Suppose that $f'(z)\ne 1$ for all $f\in \mathcal{F}$ and $z\in D.$ Then if $\mathcal{F}$ is quasinormal on $D$, it is quasinormal of order 1 there.

Keywords: Quasinormal families, omitted values

Pang Xuecheng, Nevo Shahar, Zalcman Lawrence: Quasinormal Families of Meromorphic Functions. Rev. Mat. Iberoam. 21 (2005), 249-262. doi: 10.4171/RMI/422